# SDR HALA2018121200648

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 30,755 hours, 4,661 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 43344290004
- Part serial: 01480
- Condition: Faulted
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PWS ON WX RADAR NR 2 INOP. PULLED POST FLIGHT REPORT. FOUND WXR2 RTU (13SQ2) FAULTED. REPEATED WRITE UP 4 EVENTS WITHIN 60 DAYS. REMOVED AND REPLACED TRANSMITTER RECEIVER UNIT (13SQ2) PER AMM 34-41-51. BITE TEST OK. OK FOR SVC.
